# SDR HALA2019022800074

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,209 hours, 954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF BURNING/MELTING PLASTIC/OIL THROUGHOUT COCKPIT LAST 15 MIN OF FLT. NO SMELL IN CABIN REPORTED. STRONGEST SMELL AT 8000FT.STRONG ODOR OF BURNING/MELTING PLASTIC/OIL THROUGHOUT COCKPIT LAST 15 MIN OF FLT. NO SMELL IN CABIN REPORTED. STRONGEST SMELL AT 8000FT.  BRIEFED CREW AND CONFIRMED APU NOT RUNNING AT TIME OF ODOR SMELL. PERFORMED ENGINE BLEED DUCT INSPECTION OF BOTH ENGINES NO DEFECTS FOUND RAN BOTH ENGINES AND PACKS NO ODOR DETECTED. PERFORMED NR 1 AND NR 2 ENGINE DECONTAMINATION OF CONT. ENVIRONMENTAL CONTROL SYSTEMS PER AMM TASK 21-00-00-615-002-A. REF ANN 71-00-00-720-211. OK FOR SERVICE.
